Some Generalizations Of Recursive Derivates of k-ary Operations

Mileva, Aleksandra and Dimitrova, Vesna (2018) Some Generalizations Of Recursive Derivates of k-ary Operations. Balkan Journal of Applied Mathematics and Informatics, 1 (1). pp. 31-38. ISSN 2545-4803

[img] Text
2044 - Published Version

Download (3263b)


We present several results about recursive derivates of k-ary operations defined on finite set Q. They are generalizations of some binary cases given by Larionova-Cojocaru and Syrbu. Also, we present several experimental results about recursive differentiability of ternary quasigroups of order 4. We also prove that the multiplication group of k-ary quasigroups obtained by recursive differentiability of a given k-ary quasigroup (Q, f) is a subgroup of the multiplication group of the (Q, f).

Item Type: Article
Subjects: Natural sciences > Computer and information sciences
Natural sciences > Matematics
Divisions: Faculty of Computer Science
Depositing User: Aleksandra Mileva
Date Deposited: 10 Aug 2018 15:15
Last Modified: 10 Aug 2018 15:15

Actions (login required)

View Item View Item